MIA cover

Mathematical Inequalities & Applications

Volume: 18

Year: 2015

You are subscribed to this journal via IP access:
MIA Conference 2018 Free Access

Articles

Issue: 1 (January, 2015)
Article number / DOI Authors / Title Pages Abstract Article
18-01 Feng Qi: Pólya type integral inequalities: Origin, variants, proofs, refinements, generalizations, equivalences, and applications 1–38 View View
18-02 Feng Yibin, Wang Weidong, Lu Fenghong: Some inequalities on general Lp-centroid bodies 39–49 View View
18-03 Hongliang Zuo, Nan Cheng: Improved reverse arithmetic-geometric means inequalities for positive operators on Hilbert space 51–60 View View
18-04 Raj Narayan Dhara, Agnieszka Kałamajska: On one extension theorem dealing with weighted Orlicz-Slobodetskii space. Analysis on cube 61–89 View View
18-05 Ren Yanbo, Guo Tiexin: Burkholder-Gundy-Davis inequality on Lorentz martingale spaces 91–96 View View
18-06 Károly Nagy: The maximal operator of Marcinkiewicz-Fejér means with respect to Walsh-Kaczmarz-Fourier series 97–110 View View
18-07 Vandanjav Adiyasuren, Tserendorj Batbold, Mario Krnić: Hilbert-type inequalities involving differential operators, the best constants, and applications 111–124 View View
18-08 Shinya Moritoh, Yumi Tanaka: Comparison of integral and discrete Ostrowski's inequalities in the plane 125–132 View View
18-09 Wen Wang, Shiguo Yang: On Bonnesen-style isoperimetric inequalities for n-simplices 133–144 View View
18-10 Youjiang Lin, Gangsong Leng: On the functional Blaschke-Santaló inequality 145–154 View View
18-11 Guilian Gao, Xiaomei Wu, Weichao Guo: Some results for Hausdorff operators 155–168 View View
18-12 Marek Niezgoda: Jointly subadditive mappings induced by operator convex functions 169–184 View View
18-13 Ying-Qing Song, Miao-Kun Wang, Yu-Ming Chu: Schur convexity properties for the elliptic Neuman mean with applications 185–194 View View
18-14 Iosif Pinelis: Geometrically convergent sequences of upper and lower bounds on the Wallis ratio and related expressions 195–205 View View
18-15 Eliza Jabłońska: On solutions of a composite type functional inequality 207–215 View View
18-16 Jia Jin Wen, Josip Pečarić, Tian Yong Han: Weak monotonicity and Chebyshev type inequality 217–231 View View
18-17 Fayou Zhao, Shanzhen Lu: The best bound for n-dimensional fractional Hardy operators 233–240 View View
18-18 S. H. Saker, D. O'Regan, R. P. Agarwal: Converses of Copson's inequalities on time scales 241–254 View View
18-19 Chao-Ping Chen, Neven Elezović, Lenka Vukšić: Asymptotic expansions of integral mean of polygamma functions 255–266 View View
18-20 Teresa Rajba: On strong delta-convexity and Hermite-Hadamard type inequalities for delta-convex functions of higher order 267–293 View View
18-21 Javier Soria, Pedro Tradacete: Characterization of the restricted type spaces R(X) 295–319 View View
18-22 Geno Nikolov, Veronika Pillwein: An extension of Turán's inequality 321–335 View View
18-23 Pingping Zhang, Hu Yang: Improvements in the upper bounds for the spread of a matrix 337–345 View View
18-24 Alina Sîntămărian: Sharp estimates regarding the remainder of the alternating harmonic series 347–352 View View
18-25 Shufeng Yuan, Hailin Jin, Gangsong Leng: Orlicz geominimal surface areas 353–362 View View
18-26 Josip Pečarić, Ksenija Smoljak: Steffensen type inequalities involving convex functions 363–378 View View
18-27 Chao-Ping Chen, Jing-Yun Liu: Complete monotonicity properties and asymptotic expansions of the logarithm of the gamma function 379–388 View View
18-28 Kaizhong Guan: Wright type multiplicatively convex functions 389–399 View View
Issue: 2 (April, 2015)
Article number / DOI Authors / Title Pages Abstract Article
18-29 Limin Zou: Operator inequalities associated with Tsallis relative operator entropy 401–406 View View
18-30 Peng Gao: A generalization of Hilbert's inequality 407–418 View View
18-31 Wei Wang, Rigao He, Jun Yuan: On mixed complex intersection bodies 419–428 View View
18-32 Bicheng Yang: On a more accurate multidimensional Hilbert-type inequality with parameters 429–441 View View
18-33 Mohamed Jleli, Bessem Samet: Lyapunov-type inequalities for a fractional differential equation with mixed boundary conditions 443–451 View View
18-34 Feng Liu, Huoxiong Wu, Daiqing Zhang: Lp bounds for parametric Marcinkiewicz integrals with mixed homogeneity 453–469 View View
18-35 Jianglong Wu: Boundedness for Riesz-type potential operators on Herz-Morrey spaces with variable exponent 471–484 View View
18-36 Lei Feng, Songping Zhou: Trigonometric Inequalities in the MVBV Condition 485–491 View View
18-37 Feng Qi: Properties of modified Bessel functions and completely monotonic degrees of differences between exponential and trigamma functions 493–518 View View
18-38 Qingying Xue, Kôzô Yabuta, Jingquan Yan: On the boundedness of fractional type Marcinkiewicz integral operators 519–527 View View
18-39 Ryo Nishimura: New inequalities and infinite product formulas for trigonometric and the lemniscate functions 529–540 View View
18-40 Jiang Xu: A Young-like inequality with applications to the commutator estimates 541–553 View View
18-41 Dénes Petz, Dániel Virosztek: Some inequalities for quantum Tsallis entropy related to the strong subadditivity 555–568 View View
18-42 Eun-Young Lee: On the Fan and Lidskii majorisations of positive semidefinite matrices 569–580 View View
18-43 Yan-Ni Dou, Hai Du, Yuan Li: Concavity of the function f(A) = det(I - A) for density operator A 581–588 View View
18-44 Bicheng Yang: On more accurate reverse multidimensional half-discrete Hilbert-type inequalities 589–605 View View
18-45 Omran Kouba: A reverse Hilbert-like optimal inequality 607–614 View View
18-46 S. Abramovich, L.-E. Persson, N. Samko: On γ-quasiconvexity, superquadracity and two-sided reversed Jensen type inequalities 615–627 View View
18-47 Rigao He, Gangsong Leng: Radial P-th moment of a random vector 629–638 View View
18-48 A. Salem: On the q-beta function inequalities 639–648 View View
18-49 Rozarija Jakšić, Ljiljanka Kvesić, Josip Pečarić: On weighted generalization of the Hermite-Hadamard inequality 649–665 View View
18-50 Hongwei Lou: Sharp constant for Lp-L type Sobolev's inequality 667–685 View View
18-51 Atanu Manna, P. D. Srivastava: Some geometric properties of Musielak-Orlicz sequence spaces generated by de la Vallée-Poussin means 687–705 View View
18-52 Ricardo del Campo, Antonio Fernández, Antonio Manzano, Fernando Mayoral, Francisco Naranjo: Interpolation with a parameter function and integrable function spaces with respect to vector measures 707–720 View View
18-53 Tabandeh Mehdiabad Mahchari, Akbar Nazari: 2-Hilbert C*-modules and some Grüss' type inequalities in A-2-inner product spaces 721–734 View View
18-54 Włodzimierz Łenski, Bogdan Szal: Pointwise strong approximation of almost periodic functions in S1 735–750 View View
18-55 Bogdan Gavrea: A mean value theorem for the Chebyshev functional 751–757 View View
18-56 Horst Martini, Zokhrab Mustafaev: Centered convex bodies and inequalities for cross-section measures 759–767 View View
18-57 Marek Niezgoda: Vector majorization and Schur-concavity of some sums generated by the Jensen and Jensen-Mercer functionals 769–786 View View
18-58 Noureddine Azzouz, V. I. Burenkov, Abdelkader Senouci: A weighted Hardy-type inequality for 0<p<1 with Sharp constant 787–799 View View
Issue: 3 (July, 2015)
Article number / DOI Authors / Title Pages Abstract Article
18-59 Hua Wang: Endpoint estimates for commutators of intrinsic square functions in Morrey type spaces 801–826 View View
18-60 Tserendorj Batbold, Yoshihiro Sawano: A unified treatment of Hilbert-type inequalities involving the Hardy operator 827–843 View View
18-61 Bhikha Lila Ghodadra, Vanda Fülöp: On the order of magnitude of Fourier transform 845–858 View View
18-62 Ushangi Goginava, Larry Gogoladze: Convergence in norm of logarithmic means of multiple Fourier series 859–867 View View
18-63 Shigeru Furuichi: Precise estimates of bounds on relative operator entropies 869–877 View View
18-64 Paweł Wójcik: Characterizations of inner product spaces by inequalities involving semi-inner product 879–885 View View
18-65 Włodzimierz Fechner: A note on a result of I. Gusić on two inequalities in lattice-ordered groups 887–892 View View
18-66 Mowaffaq Hajja: A generalized Cauchy-Schwarz inequality 893–899 View View
18-67 Yi Zhao: Two trigonometric integral inequalities 901–913 View View
18-68 Fuad Kittaneh: Numerical radius inequalities associated with the Cartesian decomposition 915–922 View View
18-69 Martin J. Bohner, Ramy R. Mahmoud, Samir H. Saker: Discrete, continuous, delta, nabla, and diamond-alpha Opial inequalities 923–940 View View
18-70 Peng Gao: On a discrete weighted mixed arithmetic-geometric mean inequality 941–947 View View
18-71 Sumbul Azeem, Rashid Farooq: M-convexity and ultramodularity on integer lattice 949–958 View View
18-72 S. S. Dragomir: A generalized Čebyšev functional for the Riemann-Stieltjes integral 959–973 View View
18-73 Tuo Leng, Xiaolin Qin: The sharp upper bound for the ratio between the arithmetic and the geometric mean 975–980 View View
18-74 Rabia Bibi: Some improvements of the Popoviciu, Bellman and Diaz-Metcalf inequalities via superquadratic functions 981–989 View View
18-75 Vakhtang Kokilashvili, Alexander Meskhi: On weighted Bernstein type inequality in grand variable exponent Lebesgue spaces 991–1002 View View
18-76 Marek Niezgoda: Jessen's functional and majorization 1003–1011 View View
18-77 Marek Niezgoda: A generalization of Mercer's result on convex functions, II 1013–1023 View View
18-78 Yunwei Xia: On reverse isoperimetric inequalities in two-dimensional space forms and related results 1025–1032 View View
18-79 Aníbal Coronel, Fernando Huancas: A proof of the three geometric inequalities conjectured by Yu-Dong Wu and H. M. Srivastava 1033–1036 View View
18-80 Eszter Gselmann: Additive functions and their actions on certain elementary functions 1037–1045 View View
18-81 G. Horváth: On refinements of Cauchy's inequality and Hölder's inequality 1047–1054 View View
18-82 Amit Maji, P. D. Srivastava: Some geometric properties of difference sequence spaces of order m derived by generalized means and compact operators 1055–1078 View View
18-83 Minghua Lin: Determinantal inequalities for block triangular matrices 1079–1086 View View
18-84 María Silvina Riveros, Raúl Emilio Vidal: Weighted inequalities related to a Muckenhoupt and Wheeden problem for one-side singular integrals 1087–1109 View View
18-85 Constantin P. Niculescu, Ionel Rovenţa: Relative Schur-convexity on global NPC spaces 1111–1119 View View
18-86 Eungil Ko, Mee-Jung Lee: On backward Aluthge iterates of hyponormal operators 1121–1133 View View
18-87 Xiangling Zhu: A new characterization of the generalized weighted composition operator from H into the Zygmund space 1135–1142 View View
18-88 Peter Kahlig, Janusz Matkowski: Logarithmic complementary means and an extension of Carlson's log 1143–1150 View View
18-89 Yutian Lei: Asymptotics of an Euler-Lagrange equation associated with extremal functions of the Hardy-Sobolev inequality 1151–1158 View View
18-90 Julije Jakšetić, Josip Pečarić: Steffensen's inequality for positive measures 1159–1170 View View
18-91 S. H. Saker, M. M. Osman, D. O'Regan, R. P. Agarwal: Some new Opial dynamic inequalities with weighted functions on time scales 1171–1187 View View
18-92 Murat Çağlar, Erhan Deniz: Partial sums of the normalized Lommel functions 1189–1199 View View
Issue: 4 (October, 2015)
Article number / DOI Authors / Title Pages Abstract Article
18-93 Josip Pečarić, Marjan Praljak, Alfred Witkowski: Linear operators inequality for n-convex functions at a point 1201–1217 View View
18-94 Tuo Liu, Bicheng Yang, Leping He: On a multidimensional Hilbert-type integral inequality with logarithm function 1219–1234 View View
18-95 Yan Wang, Guangting Wang: A dual Minkowski type inequality 1235–1243 View View
18-96 Mikhail K. Potapov, Faton M. Berisha, Nimete Sh. Berisha, Reshad Kadriu: Some reverse lp-type inequalities involving certain quasi monotone sequences 1245–1252 View View
18-97 Prabir Burman: A Hilbert-type inequality 1253–1260 View View
18-98 Yanping Chen, Hong Wang: Compactness for the commutator of the parameterized area integral in the Morrey space 1261–1273 View View
18-99 Zoltán Boros, Noémi Nagy: Generalized Rolewicz theorem for convexity of higher order 1275–1281 View View
18-100 Ramazan Akgün, Yunus Emre Yıldırır: Jackson-Stechkin type inequality in weighted Lorentz spaces 1283–1293 View View
18-101 Rza Mustafayev, Tuğçe Ünver: Reverse Hardy-type inequalities for supremal operators with measures 1295–1311 View View
18-102 Andriy L. Shidlich, Stanislav O. Chaichenko: On some inequalities of Chebyshev type 1313–1320 View View
18-103 Paweł Pasteczka: A new estimate of the difference among quasi-arithmetic means 1321–1327 View View
18-104 Hee Chul Pak, Young Ja Park: Sharp form of modified weighted Hardy inequalities of trace type 1329–1340 View View
18-105 Yazhou Han: Products of noncommutative Calderón-Lozanovskiĭ spaces 1341–1366 View View
18-106 Xifu Liu: The Hermitian and nonnegative definite solutions of AX=B subject to CXC* ≥ D 1367–1374 View View
18-107 Dan Ş. Marinescu, Mihai Monea, Marian Stroe: Some characterizations of inner product spaces by inequalities 1375–1385 View View
18-108 Harald K. Wimmer: Polynomials with a sharp Cauchy bound and their zeros of maximal modulus 1387–1392 View View
18-109 Hoang Thi Van Anh, Nguyen Xuan Thao: Hartley-Fourier cosine generalized convolution inequalities 1393–1408 View View
18-110 Guoen Hu: Weighted norm inequalities for bilinear Fourier multiplier operators 1409–1425 View View
18-111 Loïc Grenié, Giuseppe Molteni: Inequalities for the Beta function 1427–1442 View View
18-112 Ivan Gadjev: Weighted approximation by Baskakov operators 1443–1461 View View
18-113 Heping Wang: Embedding of classes of functions with λφ-bounded variation into generalized Lipschitz classes 1463–1471 View View
18-114 Alexei Yu. Karlovich: The Stechkin inequality for Fourier multipliers on variable Lebesgue spaces 1473–1481 View View
18-115 T. Jordão, V. A. Menegatto: Jackson kernels: a tool for analysing the decay of eigenvalue sequences of integral operators on the sphere 1483–1500 View View
18-116 Gaowen Xi: A generalization of the Hilbert's type inequality 1501–1510 View View
18-117 Lili Huang: On critical condition for a weighted integral system with negative exponents 1511–1517 View View
18-118 Saad Ihsan Butt, Khuram Ali Khan, Josip Pečarić: Popoviciu type inequalities via Green function and generalized Montgomery identity 1519–1538 View View
18-119 Sajid Iqbal, Josip Pečarić, Muhammad Samraiz, Nazra Sultana: Applications of refined Hardy-type inequalities 1539–1560 View View
18-120 Adam Osȩkowski: Sharp inequalities for Hilbert transform in a vector-valued setting 1561–1573 View View
18-121 Minghui You: On a new discrete Hilbert-type inequality and its applications 1575–1587 View View
18-122 Ruishen Qian, Songxiao Li: Volterra type operators on Morrey type spaces 1589–1599 View View